# SDR AUS20020275

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Condition: Disconnected
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER GOVERNOR CONTROL ROD RODEND DISCONNECTED.
